American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Xueqing Chen, Zhiqi Chen and Ming Ding. On left symmetric color algebras. Contemporary Mathematics 688 (2017) 25-32.
Book volume table of contents   
View Article: PDF

[2] Jose Brox, Antonio Fernández López and Miguel Gómez Lozano. Inner ideals of Lie algebras of skew elements of prime rings with involution. Proc. Amer. Math. Soc. 144 (2016) 2741-2751.
Abstract, references, and article information   
View Article: PDF

[3] Alexey Kanel-Belov, Sergey Malev and Louis Rowen. The images of multilinear polynomials evaluated on $3\times 3$ matrices. Proc. Amer. Math. Soc. 144 (2016) 7-19.
Abstract, references, and article information   
View Article: PDF

[4] Alberto Elduque. Okubo Algebras: Automorphisms, Derivations and Idempotents. Contemporary Mathematics 652 (2015) 61-73.
Book volume table of contents   
View Article: PDF

[5] Gregory T. Lee, Sudarshan K. Sehgal and Ernesto Spinelli. Problems on Lie Properties of Skew and Symmetric Elements of Group Rings. Contemporary Mathematics 652 (2015) 231-233.
Book volume table of contents   
View Article: PDF

[6] Salvatore Siciliano and Hamid Usefi. Lie Properties of Restricted Enveloping Algebras. Contemporary Mathematics 652 (2015) 141-152.
Book volume table of contents   
View Article: PDF

[7] Salvatore Siciliano and Hamid Usefi. Some Problems on Lie Properties of Restricted Enveloping Algebras. Contemporary Mathematics 652 (2015) 235-235.
Book volume table of contents   
View Article: PDF

[8] Consuelo Martínez and Efim Zelmanov. Irreducible representations of the exceptional Cheng-Kac superalgebra. Trans. Amer. Math. Soc. 366 (2014) 5853-5876.
Abstract, references, and article information   
View Article: PDF

[9] Naihuan Jing and Chongbin Xu. Toroidal Lie superalgebras and free field representations. Contemporary Mathematics 623 (2014) 135-153.
Book volume table of contents   
View Article: PDF

[10] Antonio Fernández López. Lie inner ideals are nearly Jordan inner ideals. Proc. Amer. Math. Soc. 142 (2014) 795-804.
Abstract, references, and article information   
View Article: PDF

[11] Georgia Benkart and Alberto Elduque. Lie algebras with prescribed $\mathfrak{sl}_3$ decomposition. Proc. Amer. Math. Soc. 140 (2012) 2627-2638.
Abstract, references, and article information   
View Article: PDF

[12] Zhiqi Chen, Mingming Ren and Fuhai Zhu. On pseudo-Riemannian Lie algebras. Proc. Amer. Math. Soc. 138 (2010) 2677-2685. MR 2644884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Consuelo Martínez, Ivan Shestakov and Efim Zelmanov. Jordan bimodules over the superalgebras $P(n)$ and $Q(n)$. Trans. Amer. Math. Soc. 362 (2010) 2037-2051. MR 2574886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yuri Bahturin and Matej Bresar. Lie superautomorphisms on associative algebras. Proc. Amer. Math. Soc. 138 (2010) 417-425. MR 2557159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Consuelo Martínez and Efim Zelmanov. Representation theory of Jordan superalgebras I. Trans. Amer. Math. Soc. 362 (2010) 815-846. MR 2551507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Andreas Čap and Jan Slovák. Tables. Math. Surveys Monogr. 154 (2009) 607-615.
Book volume table of contents   
View Article: PDF

[17] Andreas Čap and Jan Slovák. Parabolic Geometries I. Math. Surveys Monogr. 154 (2009) MR MR2532439.
Book volume table of contents   

[18] Andreas Čap and Jan Slovák. Parabolic geometries. Math. Surveys Monogr. 154 (2009) 233-362.
Book volume table of contents   
View Article: PDF

[19] Andreas Čap and Jan Slovák. Cartan geometries. Math. Surveys Monogr. 154 (2009) 3-140.
Book volume table of contents   
View Article: PDF

[20] Andreas Čap and Jan Slovák. Semisimple Lie algebras and Lie groups. Math. Surveys Monogr. 154 (2009) 141-230.
Book volume table of contents   
View Article: PDF

[21] Andreas Čap and Jan Slovák. Distinguished connections and curves. Math. Surveys Monogr. 154 (2009) 497-598.
Book volume table of contents   
View Article: PDF

[22] Andreas Čap and Jan Slovák. A panorama of examples. Math. Surveys Monogr. 154 (2009) 363-496.
Book volume table of contents   
View Article: PDF

[23] Andreas Čap and Jan Slovák. Other prolongation procedures. Math. Surveys Monogr. 154 (2009) 599-606.
Book volume table of contents   
View Article: PDF

[24] Naihuan Jing, Kailash C. Misra and Chongbin Xu. Bosonic realization of toroidal Lie algebras of classical types. Proc. Amer. Math. Soc. 137 (2009) 3609-3618. MR 2529867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Francesc Perera and Mercedes Siles Molina. Strongly non-degenerate Lie algebras. Proc. Amer. Math. Soc. 136 (2008) 4115-4124. MR 2431022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Antonio Fernández López, Esther García and Miguel Gómez Lozano. Inner ideal structure of nearly Artinian Lie algebras. Proc. Amer. Math. Soc. 137 (2009) 1-9. MR 2439417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Waldemar Hołubowski. A new measure of growth for groups and algebras. St. Petersburg Math. J. 19 (2008) 545-560. MR 2381933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Fangyan Lu. Lie derivations of $\mathcal J$-subspace lattice algebras. Proc. Amer. Math. Soc. 135 (2007) 2581-2590. MR 2302579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Erhard Neher and Yoji Yoshii. Derivations and invariant forms of Jordan and alternative tori. Trans. Amer. Math. Soc. 355 (2003) 1079-1108. MR 1938747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Georgia Benkart and Alberto Elduque. A new construction of the Kac Jordan superalgebra. Proc. Amer. Math. Soc. 130 (2002) 3209-3217. MR 1912998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia